- 08-20-2008, 04:04 PM
Just lately been having trouble , I feel so damn weak and dizzy I need to lay down for a while and I take long naps throughout the day. Only weekends when I am off this product I feel fine... also when dreaming, I encounter dizzy dreams - I see and feel myself dizzy in those dreams .... has this happened to anyone ?
- 08-20-2008, 04:23 PM
This would account for the dizziness, tiredness, weakness, and possible 'bizarre' dreams.Freedom means nothing here.
08-23-2008, 07:29 PM
Is there anything I can do about this ?
Just yesterday took a nap and it knocked me out for 3 hours with CRAZY dreams of me being high and drunk and just hell of a lot violence involved. It is just insane !
08-24-2008, 12:00 AM
discontinue usage asap
not every supp responds well in every user. just chuck the bottle in the trash or give/sell the remainder to a friend.
08-24-2008, 11:01 AM
08-26-2008, 07:22 AM
I know if I get "too much" sleep while using PFULL then I feel like junk the next day. If I sleep more then 8-9 hrs then im horrible after i wake up, headaches, dizziness. But if I sleep less then 8-9 hours, then i feel fine.
Similar Forum Threads
- By Messenger in forum Supplement LogsReplies: 12Last Post: 10-24-2008, 11:40 PM
- By joebo in forum Supplement AuctionReplies: 0Last Post: 09-25-2008, 11:45 AM
- By magicmartin in forum SupplementsReplies: 124Last Post: 02-22-2008, 08:23 PM